Rates of convergence in some SLLN under weak dependence conditions

Doukhan, Paul and Klesov, Oleg and Lang, Gabriel: Rates of convergence in some SLLN under weak dependence conditions. Acta scientiarum mathematicarum, (76) 3-4. pp. 683-695. (2010)

[img] Cikk, tanulmány, mű
math_076_numb_003_004_683-695.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2010
Volume: 76
Number: 3-4
Page Range: pp. 683-695
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 694-695.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16371

Actions (login required)

View Item View Item